# SDR SIMA20170415002

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 31,457 hours, 27,196 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 01083325
- Condition: Failed
- Location: Radio Management
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POWER UP, THE NR 2 RMU FAILED, ACCOMPANIED WITH ELECTRICAL BURNING ODOR.  R & R THE NR 2 RMU.  CONFIRMED THE BURNING ELECTRICAL ODOR COMING FROM RMU IAW AMM 23-81-01-000-801/23-81-01-400-801.  OPS CHECKED GOOD.
